| Model Number |
1554-02-135 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the 13.5 large aml stem broke in a transverse plane 120.31mm distally from the implant shoulder.40+12 ts head was implanted 1 day prior ((b)(6) 2021) in a head and liner exchange (previously mom).The head was not damaged not re-inserted only due to surgeons decision to downsize.There was no surgical delay.Doi: unknown, dor: (b)(6) 2021, affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation was performed for the finished device 155402135, lot dx7h31000, and no non-conformance's / manufacturing irregularities were identified.